I've been using GHK-Cu for more than a month, and I really like what it's doing for my skin when it comes to blemishes. But could there be a side effect where it causes tanning or makes the skin darker? Is that happening because I'm taking too much?
Follow along with the video below to see how to install our site as a web app on your home screen.
Note: This feature may not be available in some browsers.
I haven't come across that as a side effect.derekmarc said:
I've been using GHK-Cu for more than a month, and I really like what it's doing for my skin when it comes to blemishes. But could there be a side effect where it causes tanning or makes the skin darker? Is that happening because I'm taking too much?
At the time you noticed this, what GHK-Cu dosing schedule were you following, and for how long had you been on it?DunningKruger said:
Are you supplementing Zn to keep your Cu in check? For me, GHK-Cu caused a yellow or tanned appearance — my partner even said I looked jaundiced, and I hadn't asked.
So I cut back on my dose and began taking Zn a few hours afterward in the day. Still, running a serum Cu test would have been the better move.
Dose was increased gradually up to 2mg. At the 4-week mark, my skin looked unchanged, and I'm still using it now at 5 months. My partner said something at around 3-4 months. I'll stop when the vial runs out.r9rmgddn said:
At the time you noticed this, what GHK-Cu dosing schedule were you following, and for how long had you been on it?DunningKruger said:
Are you supplementing Zn to keep your Cu in check? For me, GHK-Cu caused a yellow or tanned appearance — my partner even said I looked jaundiced, and I hadn't asked.
So I cut back on my dose and began taking Zn a few hours afterward in the day. Still, running a serum Cu test would have been the better move.